Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 12, Issue 6 (Dec 2004)

Issues

Some inverse problems for acoustic equation in cylindrical domain

T. V. Bugueva
  • Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Science, Acad. Koptyug prosp., 4, Novosibirsk, 630090, Russia. E-mail:

We consider one- and multi-dimensional inverse problems for acoustic equation utt = c 2u – ∇ ln ρ· ∇u) in a medium filling interior of a cylinder infinite with respect to the variable z. For the one-dimensional problem of reconstruction of acoustic medium parameters (the velocity c(r) and the density ρ(r)) we present necessary and sufficient conditions of unique solvability. In multi-dimensional case we investigate the inverse problem of reconstruction of the velocity c(r, φ, z) assuming the density ρ(r) is known. Estimates of conditional stability are obtained in the both cases.

About the article

Published Online:

Published in Print: 2004-12-01



Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/1569394042545139. Export Citation

Comments (0)

Please log in or register to comment.
Log in